Items where Author is "A. S. CHERNY, A. S. CHERNY"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

A. N. SHIRYAEV, A. N. SHIRYAEV and A. S. CHERNY, A. S. CHERNY (1999) SOME DISTRIBUTIONAL PROPERTIES OF A BROWNIAN MOTION WITH A DRIFT AND AN EXTENSION OF P. L´EVY’S THEOREM. SOME DISTRIBUTIONAL PROPERTIES OF A BROWNIAN MOTION WITH A DRIFT AND AN EXTENSION OF P. L´EVY’S THEOREM, 44 (2). pp. 412-419. ISSN 1095-7219

This list was generated on Sat Jun 12 18:56:21 2021 WIT.